# SDR DXTA2023110699730

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 4,327 hours, 2,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ALL CABIN EMERGENCY LIGHTS ARE INOP.  POWERED UP AIRCRAFT AND VERIFIED ALL CABIN EMERGENCY LIGHTS WERE !NOP. REMOVED LH CABIN LOWER ACCESS PANEL AND VERIFIED EMERGENCY LIGHTING INERTIA SWITCHES IN THE CABIN AND COCKPIT WERE NOT TRIGGERED. RE INSTALLED CABIN LOWER ACCESS PANEL TO NORMAL CONFIGURATION, CONNECTED GPU AND LETTING BATTERY CHARGE FOR SOME TIME. PERFORMING OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM ONCE FULLY CHARGED.  ONCE CABIN EMERGENCY LIGHTS WERE FULLY CHARGED. PERFORMED OPERATIONAL CHECK, OPERATIONAL CHECK GOOD. ALL WORK PERFORMED !AW CESSNA MODEL 680A MAINTENANCE MANUAL 33·50·00.
